On iwasawa λp-Invariants of relative real cyclic extensions of degree p

Takashi Fukuda, Keiichi Komatsu, Manabu Ozaki, Hisao Taya

    Research output: Contribution to journalArticle

    15 Citations (Scopus)

    Abstract

    We give a criterion of the vanishing of λp-invariants for relative cyclic extensions of totally real number fields with degree p using Iwasawa’s result of Riemann-Hurwitz type which is an analogue to Kida’s formula.

    Original languageEnglish
    Pages (from-to)475-480
    Number of pages6
    JournalTokyo Journal of Mathematics
    Volume20
    Issue number2
    DOIs
    Publication statusPublished - 1997 Jan 1

    Fingerprint

    Number field
    Analogue
    Invariant

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    On iwasawa λp-Invariants of relative real cyclic extensions of degree p. / Fukuda, Takashi; Komatsu, Keiichi; Ozaki, Manabu; Taya, Hisao.

    In: Tokyo Journal of Mathematics, Vol. 20, No. 2, 01.01.1997, p. 475-480.

    Research output: Contribution to journalArticle

    Fukuda, Takashi ; Komatsu, Keiichi ; Ozaki, Manabu ; Taya, Hisao. / On iwasawa λp-Invariants of relative real cyclic extensions of degree p. In: Tokyo Journal of Mathematics. 1997 ; Vol. 20, No. 2. pp. 475-480.
    @article{3bffbea67c49474ab0f29cf028139f15,
    title = "On iwasawa λp-Invariants of relative real cyclic extensions of degree p",
    abstract = "We give a criterion of the vanishing of λp-invariants for relative cyclic extensions of totally real number fields with degree p using Iwasawa’s result of Riemann-Hurwitz type which is an analogue to Kida’s formula.",
    author = "Takashi Fukuda and Keiichi Komatsu and Manabu Ozaki and Hisao Taya",
    year = "1997",
    month = "1",
    day = "1",
    doi = "10.3836/tjm/1270042120",
    language = "English",
    volume = "20",
    pages = "475--480",
    journal = "Tokyo Journal of Mathematics",
    issn = "0387-3870",
    publisher = "Publication Committee for the Tokyo Journal of Mathematics",
    number = "2",

    }

    TY - JOUR

    T1 - On iwasawa λp-Invariants of relative real cyclic extensions of degree p

    AU - Fukuda, Takashi

    AU - Komatsu, Keiichi

    AU - Ozaki, Manabu

    AU - Taya, Hisao

    PY - 1997/1/1

    Y1 - 1997/1/1

    N2 - We give a criterion of the vanishing of λp-invariants for relative cyclic extensions of totally real number fields with degree p using Iwasawa’s result of Riemann-Hurwitz type which is an analogue to Kida’s formula.

    AB - We give a criterion of the vanishing of λp-invariants for relative cyclic extensions of totally real number fields with degree p using Iwasawa’s result of Riemann-Hurwitz type which is an analogue to Kida’s formula.

    UR - http://www.scopus.com/inward/record.url?scp=84866203725&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84866203725&partnerID=8YFLogxK

    U2 - 10.3836/tjm/1270042120

    DO - 10.3836/tjm/1270042120

    M3 - Article

    AN - SCOPUS:84866203725

    VL - 20

    SP - 475

    EP - 480

    JO - Tokyo Journal of Mathematics

    JF - Tokyo Journal of Mathematics

    SN - 0387-3870

    IS - 2

    ER -